English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Halo stochasticity from exclusion and nonlinear clustering

Baldauf, T., Seljak, U., Smith, R. E., Hamaus, N., & Desjacques, V. (2013). Halo stochasticity from exclusion and nonlinear clustering. Physical Review D, 88(8): 083507, pp. 1-24. doi:10.1103/PhysRevD.88.083507.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-B244-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002A-3B80-2
Genre: Journal Article

Files

show Files
hide Files
:
baldauf.pdf (Any fulltext), 2MB
 
File Permalink:
-
Name:
baldauf.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Baldauf, Tobias, Author
Seljak, Uroš, Author
Smith, Robert E.1, Author              
Hamaus, Nico, Author
Desjacques, Vincent, Author
Affiliations:
1Computational Structure Formation, MPI for Astrophysics, Max Planck Society, ou_2205642              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2013-10-10
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1103/PhysRevD.88.083507
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
  Abbreviation : Phys. Rev. D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 88 (8) Sequence Number: 083507 Start / End Page: 1 - 24 Identifier: ISSN: 1550-7998